# SDR SWAA2019061833828

- Difficulty date: May 29, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 56,624 hours, 28,151 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A11341
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR JUST ABOVE UPPER SILL FRAME EDGE CRACKED AT BS. 312.  / REPAIRED FRAME IAW ER & EA.
